# SDR DALA2023010500084

- Difficulty date: December 19, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,154 hours, 8,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frm 66 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CORNER FITTING FRAME 66 AND STRINGER 23RH AT AFT GALLEY AREA. REPLACED CORNER FITTING AND FASTENERS FRAME 66 AND STRINGER 23RH ON FLOOR STRUCTURE AT AFT GALLEY AREA AS PER A321 SRM 51-72-11AND DWG D53480505 RELEASE DATE 26/JAN/21 ISSUE: EV.
